Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Child has pain near navel, worsens after eating. Prescribed Metronidazole for colitis. No improvement

Respected Sir My son 8 Yrs old and is suffering from Stomach ache at the navel area. though the pain remains through out the day. But it gets severe as soon as he takes any food. Also taste of his tongue is very bad. at present the doctor here has diagnosed him with COLITIS and two medicines 1) metrnidazole benzoate ( metrogyl ) and 2) Bicasoule were advised. After giving these medicine for last five days there is not much improvement. Kindly guide Thanks
Asked On : Wed, 14 Nov 2012
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello hemant,
though i don't doubt the diagnosis of colitis made by your doctor ashe would be in a better position to assess the condition of your child than me, but by looking at the symptoms it may be a case of pancreatitis or acid peptic disease. the bad taste in mouth is because of metronidazole you child is taking. you should consult your doctor to discuss these possibilities and getting some blood investigation done like Serum Amylase, Serum Lipase along with Liver Function tests and a whole abdomen Ultrasonography and any other investigation he may find useful, if possible. you can get back to me with the progress in case u need further suggestions.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Ayurveda Specialist Dr. Sagar Mhatre's  Response
If it is colitis it take long time to recover ,
Just go for Blood investigation - CBC, ESR,
Stool examination - Microscopic and Routine
USG - Abdomen
Hot water after each meals
Use butter milk
Stop outside food for month.

"i wish your child good health"
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor